# SDR DL72W972165

- Difficulty date: October 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296WA
- Make and model: Boeing 727247
- Aircraft serial: 22533
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON OVERHEAD FWD OF AFT GALLEY INOP.  REPLACED BATTERY PACK.
